On 3-folds in 5 which are scrolls
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 19 (1992) no. 3, p. 451-471
@article{ASNSP_1992_4_19_3_451_0,
     author = {Ottaviani, Giorgio},
     title = {On 3-folds in $\mathbb {P}^5$ which are scrolls},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 19},
     number = {3},
     year = {1992},
     pages = {451-471},
     zbl = {0786.14026},
     mrnumber = {1205407},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1992_4_19_3_451_0}
}
Ottaviani, Giorgio. On 3-folds in $\mathbb {P}^5$ which are scrolls. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 19 (1992) no. 3, pp. 451-471. http://www.numdam.org/item/ASNSP_1992_4_19_3_451_0/

[1] A.B. Aure, On surfaces in projective 4-space, Thesis, Oslo 1987.

[2] R. Braun - G. Ottaviani - M. Schneider - F.O. Schreyer, Boundedness for non-general type 3-folds in P5, to appear in the Proceedings of CIRM Meeting "Analysis and Geometry X", Trento 1991.

[3] R. Braun - G. Ottaviani - M. Schneider - F.O. Schreyer, Classification of log-special 3-folds in P5, to appear.

[4] M. Beltrametti - A.J. Sommese, Comparing the classical and the adjunction theoretic definition of scrolls, to appear in the Proceedings of the 1990 Cetraro Conference "Geometry of Complex Projective Varieties". | MR 1225588 | Zbl 0937.14027

[5] M. Beltrametti - A.J. Sommese, New properties of special varieties arising from adjunction theory, J. Math. Soc. Japan 43, 381-412 (1991). | MR 1096439 | Zbl 0754.14027

[6] M. Beltrametti - M. Schneider - A.J. Sommese, Threefolds of degree 9 and 10 in P5, Math. Ann. 288, 613-644 (1990). | MR 1079870 | Zbl 0723.14033

[7] G. Castelnuovo, Ricerche di geometria della retta nello spazio a quattro dimensioni, Atti R. Ist. Veneto Sc., ser. VII, 2, 855-901 (1891). | JFM 23.0865.01

[8] M.C. Chang, A filtered Bertini-type theorem, J. Reine Angew. Math. 397, 214-219 (1989). | MR 993224 | Zbl 0663.14008

[9] M.C. Chang, Classification of Buchsbaum subvarieties of codimension 2 in projective space, J. Reine Angew. Math. 401, 101-112 (1989). | MR 1018055 | Zbl 0672.14026

[10] G. Ellingsrud - C. Peskine, Sur les surfaces lisses de P4, Invent. Math. 95, 1-11 (1989). | MR 969410 | Zbl 0676.14009

[11] W. Fulton, Intersection theory, Springer, Berlin 1984. | MR 732620 | Zbl 0541.14005

[12] M. Fiorentini - A.T. Lascu, Una formula di geometria numerativa, Ann. Univ. Ferrara, Sez. VII, 27, 201-227 (1981). | MR 653873 | Zbl 0513.14036

[13] A. Holme - H. Roberts, On the embeddings of Projective Varieties, Lecture Notes in Math. 1311, 118-146, Springer, Berlin 1988. | MR 951644 | Zbl 0663.14009

[14] S.L. Kleiman, Geometry on Grassmannians and applications to splitting bundles and smoothing cycles, Publ. Math. IHES 36, 281-297 (1969). | Numdam | MR 265371 | Zbl 0208.48501

[15] A. Lanteri, On the existence of scrolls in P4, Atti Accad. Naz. Lincei (8) 69, 223-227 (1980). | MR 670824 | Zbl 0509.14042

[16] A. Lanteri - C. Turrini, Some formulas concerning nonsingular algebraic varieties embedded in some ambient variety, Atti Accad. Sci. Torino 116, 463-474 (1982). | MR 840740 | Zbl 0606.14009

[17] N.Y. Netsvetaev, Projective varieties defined by small number of equations are complete intersections, in "Topology and geometry", Rohlin Sem. 1984-1986, Lecture Notes in Math. 1346, 433-453, Springer, Berlin 1988. | MR 970088 | Zbl 0664.14028

[18] C. Okonek, Über 2-codimensionale Untermannigfaltigkeiten vom Grad 7 in P4 und P5, Math. Z. 187, 209-219 (1984). | MR 753433 | Zbl 0575.14030

[19] C. Okonek - M. Schneider - H. Spindler, Vector bundles on complex projective spaces, Birkhäuser, Boston 1980. | MR 561910 | Zbl 0438.32016

[20] F. Palatini, Sui sistemi lineari di complessi lineari di rette nello spazio a cinque dimensioni, Atti Ist. Veneto, 602, 371-383 (1900). | JFM 32.0553.04

[21] C. Peskine - L. Szpiro, Liaison des variétés algébriques I, Invent. Math. 26, 271-302 (1974). | MR 364271 | Zbl 0298.14022

[22] M. Schneider, Vector bundles and low-codimensional submanifolds of projective space: a problem list, Topics in algebra. Banach Center Publications, vol. 26, PWN Polish Scientific Publishers, Warsaw 1989. | MR 1171271 | Zbl 0739.14004

[23] A.J. Sommese, On the adjunction theoretic structure of projective varieties, in "Complex Analysis and Algebraic Geometry", Proceedings Göttingen 1985, Lecture Notes in Math. 1194, 175-213, Springer, Berlin 1986. | MR 855885 | Zbl 0601.14029